Show simple item record

AuthorKotschote, Matthiasdc.contributor.author
AuthorZacher, Ricodc.contributor.author
Date of accession2020-01-07T13:47:05Zdc.date.accessioned
Available in OPARU since2020-01-07T13:47:05Zdc.date.available
Date of first publication2015dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordNavier-Stokes-Cahn-Hilliard equationsdc.subject
Keywordcompressible fluidsdc.subject
Keywordimmiscible binary fluidsdc.subject
Keyworddiffuse interfacesdc.subject
Keywordhyperbolic-parabolic systemsdc.subject
KeywordCAHN-HILLIARD EQUATIONdc.subject
KeywordL-Pdc.subject
KeywordMAXIMAL REGULARITYdc.subject
KeywordBEHAVIORdc.subject
KeywordMODELdc.subject
KeywordFLOWdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleStrong solutions in the dynamical theory of compressible fluid mixturesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1142/S0218202515500311dc.identifier.doiExternal
Source - Title of sourceMathematical Models and Methods in Applied Sciencessource.title
Source - Place of publicationWorld Scientific Publishingsource.publisher
Source - Volume25source.volume
Source - Issue7source.issue
Source - Year2015source.year
Source - From page1217source.fromPage
Source - To page1256source.toPage
Source - ISSN0218-2025source.identifier.issn
Source - eISSN1793-6314source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000352861500001uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record